MathSciNet Relay Station
MathSciNet bibliographic data
MR2301334 37J45 (39A23 58E05)
Yu, Jianshe; Bin, Honghua; Guo, Zhiming Multiple periodic solutions for discrete Hamiltonian systems. Nonlinear Anal. 66 (2007), no. 7, 1498–1512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement